# SDR HALA2010020200045

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,102 hours, 30,968 cycles
- Engine: Ge CF680A2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A3615710067
- Part serial: 2366
- Condition: Inoperative
- Location: Airspeed
- Part time: 8,486 hours, 1,932 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STANDBY AIRSPEED INOP INDICATES ZERO.  R & R STDBY AIRSPEED INDICATOR LEAK & OPS CK GOOD. IAW MM34-13-05.
